# SDR ASAA2023031642379

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 55,089 hours, 19,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PLASTIC EXIT COVER NEXT TO SEAT 16A (A/C LEFT) COVER MISSING. GROUNDED - YES. REPLACED PLASTIC EXIT COVER NEXT TO SEAT 16A AS REQUIRED.
